# SDR SWIA2020033149745

- Difficulty date: February 12, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Rt Spoileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SPOILERON BOTH PCU, BOTTOM ATTACH HARDWARE CORRODED (MARKED)  (C CHECK) RO 3/27/2020    REMOVED AND INSTALLED NEW HARDWARE AT BOTTOM ATTACH POINT AT RH SPOILERON OUTBOARD PCU REF CRJ200 AMM. OPS TEST GOOD, SEE CONTINUE CARD FOR DETAILS.
